Translator Disclaimer
December2000 On the determination of optimal designs for an interference model
J. Kunert, R. J. Martin
Ann. Statist. 28(6): 1728-1742 (December2000). DOI: 10.1214/aos/1015957478

Abstract

This paper generalizes Kushner’s method for finding optimal repeated measurements designs to find optimal designs under an interference model. The model we assume is for a one-dimensional layout without guard plots and with different left and right neighbor effects. The resulting optimal designs may need many blocks or may not even exist as a finite design. The results give lower bounds for optimality criteria on finite designs and the design structure can be used to suggest efficient small designs.

Citation

Download Citation

J. Kunert. R. J. Martin. "On the determination of optimal designs for an interference model." Ann. Statist. 28 (6) 1728 - 1742, December2000. https://doi.org/10.1214/aos/1015957478

Information

Published: December2000
First available in Project Euclid: 12 March 2002

zbMATH: 1103.62358
MathSciNet: MR1835039
Digital Object Identifier: 10.1214/aos/1015957478

Subjects:
Primary: 62K05, 62K10
Secondary: 62P10

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.28 • No. 6 • December2000
Back to Top